# SDR YENA201706070476

- Difficulty date: June 7, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N605JB
- Make and model: Airbus A320-232
- Aircraft serial: 2368
- Aircraft time: 49,983 hours, 17,636 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT PASSING 14000 FT, F/A CALLED COCKPIT TO NOTIFY US THAT A STRONG BURNING ODOR IS COMING FROM REAR OF THE ACFT AT ROWS 22 TO REAR GALLEY.  NOTHING VISIBLE.  DECLARED AN EMERGENCY.  TURNED OFF LIVE TV, ODOR  DISIPATED AROUND 6000 FEET ON APPROACH.  PERFORMED AN OPS CHECK OF LIVE TV SYSTEM AND NO ELECTRIC ODOR NOTED, OPS CHECKED OK IAW 23-39-00.  PERFORMED INSPECTION IAW TSM 24-00-00-810-823-A AND 23-39-00-810-00-A. AFT GALLEY COFFEEMAKERS DEACTIVATED.
